Skip to content

Robust estimation of a location parameter.

Huber, P. J. (1964). Robust estimation of a location parameter. The Annals of Mathematical Statistics, 35(1), 73-101.

Type
Journal article
Intellectual base
Primary research
Year
1964
Volume
35
Issue
1
Pages
73-101
DOI
10.1214/aoms/1177703732
DOI registrant
Institute of Mathematical Statistics
Link
https://doi.org/10.1214/aoms/1177703732
Cited from
statistics_experimental_design

Cited by

1 citation across 1 artifact.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:31f39b96a958 · see in the full table